# SDR USAA020009

- Difficulty date: January 10, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT BULKHEAD 4 INCHES BY 1 INCH TOTAL DIMENSION, STATION 1016 BL 00 FORWARD END OF LOWER PRESSURE BULKHEAD STIFFENER.  REMOVED DAMAGE, INSTALLED MANUFACTURED REPAIR PER SRM 51-70-11.  (M)
